-
1
-
-
0003297436
-
An Introduction to Continuity, Extrema, and Related Topics for General Gaussian Processes
-
IMS, Hayward, CA
-
ADLER, R. J. (1990) An Introduction to Continuity, Extrema, and Related Topics for General Gaussian Processes. (IMS Lecture Notes-Monograph Series 12). IMS, Hayward, CA.
-
(1990)
IMS Lecture Notes-Monograph Series
, vol.12
-
-
Adler, R.J.1
-
2
-
-
0346796118
-
Asymptotic properties of deviations of a sample path of a Gaussian process from approximation by broken line for decreasing width of quantization
-
ed. Yu. K. Belyaev. Moscow University Press, Moscow
-
BELYAEV, YU. K. AND SIMONYAN, A. H. (1979) Asymptotic properties of deviations of a sample path of a Gaussian process from approximation by broken line for decreasing width of quantization. In Random Processes and Fields. ed. Yu. K. Belyaev. pp 9-21. Moscow University Press, Moscow.
-
(1979)
Random Processes and Fields
, pp. 9-21
-
-
Belyaev, Yu.K.1
Simonyan, A.H.2
-
3
-
-
0040884032
-
The maximum of a Gaussian process with nonconstant variance
-
BERMAN, S. M. (1985) The maximum of a Gaussian process with nonconstant variance. Ann Inst H. Poincaré Probab. Statist. 21, 383-391.
-
(1985)
Ann Inst H. Poincaré Probab. Statist.
, vol.21
, pp. 383-391
-
-
Berman, S.M.1
-
4
-
-
0009277981
-
The maximum of a Gaussian process with nonconstant variance: A sharp bound for the distribution tail
-
BERMAN, S. M. AND KONO, N. (1989) The maximum of a Gaussian process with nonconstant variance: a sharp bound for the distribution tail. Ann. Prob. 17, 632-650.
-
(1989)
Ann. Prob.
, vol.17
, pp. 632-650
-
-
Berman, S.M.1
Kono, N.2
-
5
-
-
0001639899
-
The Brunn-Minkowski inequality in Gauss space
-
BORELL, C. (1975) The Brunn-Minkowski inequality in Gauss space. Inventiones Math. 30, 207-215.
-
(1975)
Inventiones Math.
, vol.30
, pp. 207-215
-
-
Borell, C.1
-
7
-
-
0040829200
-
The distribution of large values of the supremum of a Gaussian process
-
DOBRIC, V., MARCUS, M. B. AND WEBER, M. J. G. (1988) The distribution of large values of the supremum of a Gaussian process. Astérique 157-158, 95-127.
-
(1988)
Astérique
, vol.157-158
, pp. 95-127
-
-
Dobric, V.1
Marcus, M.B.2
Weber, M.J.G.3
-
8
-
-
0002485879
-
Sample functions of the Gaussian process
-
DUDLEY, R. M. (1973) Sample functions of the Gaussian process. Ann. Prob. 1, 66-103.
-
(1973)
Ann. Prob.
, vol.1
, pp. 66-103
-
-
Dudley, R.M.1
-
9
-
-
0346165549
-
Approximation theory for simulation of continuous Gaussian processes
-
EPLETT, W. T. (1986) Approximation theory for simulation of continuous Gaussian processes. Prob. Theory Rel. Fields 73, 159-181.
-
(1986)
Prob. Theory Rel. Fields
, vol.73
, pp. 159-181
-
-
Eplett, W.T.1
-
10
-
-
0001783943
-
Regularité des trajectoires des fonctions alétoires gaussienns
-
Springer, Berlin
-
FERNIQUE, X. (1975) Regularité des trajectoires des fonctions alétoires gaussienns. (Lecture Notes in Mathematics 480) pp. 1-96. Springer, Berlin.
-
(1975)
Lecture Notes in Mathematics
, vol.480
, pp. 1-96
-
-
Fernique, X.1
-
11
-
-
0023145476
-
Distribution of the maximum of a Gaussian process by a Monte-Carlo method
-
HASOFER, A. M. (1987) Distribution of the maximum of a Gaussian process by a Monte-Carlo method. J. Sound Vibr. 112, 283-293.
-
(1987)
J. Sound Vibr.
, vol.112
, pp. 283-293
-
-
Hasofer, A.M.1
-
13
-
-
21144472140
-
Extreme values of the cyclostationary Gaussian random processes
-
KONSTANT, D. G. AND PITERBARG, V. I. (1993) Extreme values of the cyclostationary Gaussian random processes. J. Appl. Prob. 30, 82-97.
-
(1993)
J. Appl. Prob.
, vol.30
, pp. 82-97
-
-
Konstant, D.G.1
Piterbarg, V.I.2
-
15
-
-
0002289349
-
Upcrossings probabilities for stationary Gaussian processes
-
PICKANDS, J. III (1969) Upcrossings probabilities for stationary Gaussian processes. Trans. Amer. Math. Soc. 145, 51-73.
-
(1969)
Trans. Amer. Math. Soc.
, vol.145
, pp. 51-73
-
-
Pickands III, J.1
-
17
-
-
0242620774
-
Asymptotics of the probability of large excursions for a nonstationary Gaussian process
-
PITERBARG, V. I. AND PRISYAZHNYUK, V. P. (1979) Asymptotics of the probability of large excursions for a nonstationary Gaussian process. Theor. Prob. Math. Statist. 18, 131-143.
-
(1979)
Theor. Prob. Math. Statist.
, vol.18
, pp. 131-143
-
-
Piterbarg, V.I.1
Prisyazhnyuk, V.P.2
-
18
-
-
0346199667
-
A statistically important Gaussian process
-
PFLUG, G. (1982) A statistically important Gaussian process. Stock. Proc. Appl. 13, 45-57.
-
(1982)
Stock. Proc. Appl.
, vol.13
, pp. 45-57
-
-
Pflug, G.1
-
20
-
-
3142557381
-
On the probability of a large excursion of a nonstationary Gaussian process
-
RUDZKIS, R. O. (1985) On the probability of a large excursion of a nonstationary Gaussian process. Lithuanian Math. J. 25, 143-154.
-
(1985)
Lithuanian Math. J.
, vol.25
, pp. 143-154
-
-
Rudzkis, R.O.1
-
21
-
-
0346796114
-
The best approximation of random processes and approximation of periodic random processes
-
SELEZNJEV, O. V. (1989a) The best approximation of random processes and approximation of periodic random processes. Univ. Lund Statist. Res. Rep. 6, 1-32.
-
(1989)
Univ. Lund Statist. Res. Rep.
, vol.6
, pp. 1-32
-
-
Seleznjev, O.V.1
-
22
-
-
3142624176
-
Estimate of tail probability for maximum of Gaussian field
-
SELEZNJEV, O. V. (1989b) Estimate of tail probability for maximum of Gaussian field. Univ. Lund Statist. Res. Rep. 10, 1-10.
-
(1989)
Univ. Lund Statist. Res. Rep.
, vol.10
, pp. 1-10
-
-
Seleznjev, O.V.1
-
23
-
-
0346165546
-
Limit theorems for maxima and crossings of a sequence of Gaussian processes and approximation of random processes
-
SELEZNJEV, O. V. (1991) Limit theorems for maxima and crossings of a sequence of Gaussian processes and approximation of random processes. J. Appl. Prob. 28, 17-32.
-
(1991)
J. Appl. Prob.
, vol.28
, pp. 17-32
-
-
Seleznjev, O.V.1
-
24
-
-
38249002021
-
Sampling designs for estimation of a random process
-
SU, Y. AND CAMBANIS, S. (1993) Sampling designs for estimation of a random process. Stoch. Proc. Appl. 46, 47-89.
-
(1993)
Stoch. Proc. Appl.
, vol.46
, pp. 47-89
-
-
Su, Y.1
Cambanis, S.2
-
25
-
-
0039999914
-
Small tails for the supremum of a Gaussian process
-
TALAGRAND, M. (1988) Small tails for the supremum of a Gaussian process. Ann. Inst. H. Poincaré Probab. Statist. 24, 307-315.
-
(1988)
Ann. Inst. H. Poincaré Probab. Statist.
, vol.24
, pp. 307-315
-
-
Talagrand, M.1
-
26
-
-
0040176579
-
A note on the absence of tangencies in Gaussian sample paths
-
YLVISAKER, N. D. (1968) A note on the absence of tangencies in Gaussian sample paths. Ann. Math. Statist. 39, 261-262.
-
(1968)
Ann. Math. Statist.
, vol.39
, pp. 261-262
-
-
Ylvisaker, N.D.1
|